# SDR TAOA099804

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913TS
- Make and model: Boeing 727254
- Aircraft serial: 20250
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070001214
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6050, FOUND ON L/S CHECK, EMERGENCY FLASH LIGHT AT L-1 DOOR INOPERATIVE.  REMOVED AND REPLACED FLASHLIGHT AT L-1 DOOR CHECKS OK.  (M)
